Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Commentary on ``Differentiable dynamical systems'' by Stephen Smale


Author: Maciej Zworski
Journal: Bull. Amer. Math. Soc. 55 (2018), 331-336
MSC (2010): Primary 37C10, 37C30; Secondary 35A27, 58J40
DOI: https://doi.org/10.1090/bull/1618
Published electronically: April 19, 2018
Link to article that is the subject of this commentary: Bull. Amer. Math. Soc., 73 (1967), no. 6, 747--817
Link to an afterword on the subject of the following reprint: Bull. Amer. Math. Soc. (to appear).
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Immediately following the commentary below, this previously published article is reprinted in its entirety: Stephen Smale, ``Differentiable dynamical systems'', Bull. Amer. Math. Soc. 73 (1967), no. 6, 747-817.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2010): 37C10, 37C30, 35A27, 58J40

Retrieve articles in all journals with MSC (2010): 37C10, 37C30, 35A27, 58J40


Additional Information

Maciej Zworski
Affiliation: Department of Mathematics, University of California, Berkeley, California
Email: zworski@math.berkeley.edu

DOI: https://doi.org/10.1090/bull/1618
Received by editor(s): April 3, 2018
Published electronically: April 19, 2018
Article copyright: © Copyright 2018 American Mathematical Society

American Mathematical Society